# SDR 97ZZZX1967

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3315048
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - DURING P/F, FOUND OVERHEAD EGRESS 'EXIT' SIGN BETWEEN L2 AND R2 DOORS FLICKERS WHEN ON.  REMOVED AND REPLACED BATTERY PACK, LIGHT OPS CHKS NORMAL.
